# SDR ASOA201101515

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 14,293 hours, 13,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT OVER WING EMERGENCY LIGHT IAW AMM 33-51-21.
